# SDR 7AHR2016060300001

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: General aviation
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 55,199 hours, 65,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Gouged
- Location: Pax Door
- Part time: 55,199 hours, 65,252 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN ENTRY DOOR JAMB UPPER AFT SEAL DEPRESSOR BENT AND GOUGED.
